MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; SEE H10

EXACTECH, INC. LOGIC; SEE H10
Model Number LOGIC TIBIAL INSERT SLOPE ++, SZ 2.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 56 yo female patient, initial right knee implanted on (b)(6) 2019, underwent a revision procedure on (b)(6) 2023, approximately 4 years 5 months post the initial procedure.The patient was revised due to patella wear and the delamination of the tibial insert.The liner and patella were exchanged.There were no surgical delays or device breakages during the procedure.The patient was last known to be stable following the event.No x-rays or imaging was available.The product is not available for return as it was disposed of by the hospital.Device images were provided.No other patient information/medical history reported.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10: concomitants: 5737675 - 02-010-04-0325 - logic cr femoral por, right, sz 2.5 5679574 - 2-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 5t 5687943 - 200-02-35 - three peg patella 35mm 5967721 - 201-78-15 - holding pin mini sharp point 4 pk 5776339 - 201-78-81 - 3 trocar, mod.Hex 2pk 5440259 - 521-78-23 - threaded pin size 2.3 collared s011724 - 521-78-23 - threaded pin size 2.3 collared s017711 - 521-78-32 - threaded pin size 3.0 collarless 2029019123 ¿ (b)(6) - gps implant kit v2 6 additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear of the tibial insert secondary to instability and patient-related issues.Instability of the knee may have allowed for excessive posterior and medial contact leading to full-thickness wear of the polyethylene tibial insert.A contributing factor to the wear on the tibial insert may have been result of being packaged in a non-conforming vacuum bag for more than five years.There does not appear to be a wear issue with the explanted patella.However, this cannot be confirmed as the devices were not returned for evaluation.

Brand Name
LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18476365
Report Number1038671-2024-00047
Device Sequence Number6407568
Product Code JWH
UDI-Device Identifier10885862159212
UDI-Public10885862159212
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2022
Device Model NumberLOGIC TIBIAL INSERT SLOPE ++, SZ 2.5, 9 MM
Device Catalogue Number02-012-49-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date04/15/2024
Date Device Manufactured03/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale